# SDR EB1R201403130001

- Difficulty date: October 10, 2013
- Submitted: March 13, 2014
- Operation: General aviation
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- Aircraft time: 53,301 hours, 28,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 727g-747
- Part time: 53,301 hours, 28,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER AFT FUSELAGE HAS A DENT BETWEEN BS 727G-747 STINGERS 23-24R.  CUT OUT DAMAGED SKIN, REMOVED EXISTING DOUBLER AND CUT OUT DAMAGED SKIN.   HFC INSPECTED CUTOUT AREA. FABRICATED EXTERNAL DOUBLER AND INSTALLED IAW SRM 53-00-01, REPAIR 31, DETAIL VIII, FIGURE 201 PLUS SRM 51-20-01, 51-40-02.
